MAUDE Adverse Event Report: SILK ROAD MEDICAL INC ENROUTE TRANSCAROTID STENT SYSTEM; TSS

SILK ROAD MEDICAL INC ENROUTE TRANSCAROTID STENT SYSTEM; TSS
Model Number SR-0740-CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ischemia Stroke (4418)
Date of Event 05/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product associated with this complaint was not returned to the manufacturer for analysis.A review of manufacturing records for this device was completed and no issues were identified that could have led to the adverse event reported.There is no indication that a malfunction of the srm device occurred.The cause of the post-operative complication is unknown.A follow-up mdr will be submitted if additional information is obtained.Silk road medical will continue to monitor for occurrences of similar events.
 
Event or Problem Description
It was reported after the completion of a left transcarotid artery revascularization (tcar) procedure, the patient experienced an ischemic stroke.A computed tomography angiography (cta) showed severe stent compression.The physician elected to remove the stent to resolve the reported issue.The lesion was calcified and no p2y12 inhibitor test was performed on this patient.The patient was neurologically intact after the procedure.

Brand Name
ENROUTE TRANSCAROTID STENT SYSTEM
Common Device Name
TSS
Manufacturer (Section D)
SILK ROAD MEDICAL INC
1213 innsbruck drive
sunnyvale CA 94089 1317
MDR Report Key12046236
Report Number3014526664-2021-00090
Device Sequence Number4169336
Product Code NIM
UDI-Device Identifier00811311020447
UDI-Public(01)00811311020447(17)231130(10)17991342
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P140026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model NumberSR-0740-CS
Device Catalogue NumberSR-0740-CS
Device Lot Number17991342
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2021
Initial Report FDA Received Date06/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age86 YR